# SDR SWAA2024050873865

- Difficulty date: April 11, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 58,259 hours, 35,097 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 294 Rbl 55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN SERVICE DOOR SURROUND LOWER STUB FRAME CRACKED BS294 RBL55 WL209.<[01] REPAIRED THE FWD CABIN SERVICE DOOR LOWER STUB FRAME BS 294 RBL 55 WL 209 AND REPLACED THE PART # 141A8312-3 CLIP IAW SRM 53-10-15-2R-7 REPAIR 7
